Positive Solutions for a Class of Fourth-Order Boundary Value Problems in Banach Spaces
Jingjing Cai and
Guilong Liu
Abstract and Applied Analysis, 2011, vol. 2011, 1-8
Abstract:
Using a specially constructed cone and the fixed point index theory, this work shows existence and nonexistence results of positive solutions for fourth-order boundary value problem with two different parameters in Banach spaces.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/831730.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/831730.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:831730
DOI: 10.1155/2011/831730
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().